Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe hip pain with delayed period - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2295 Questions
User :   HI.
User :   I wanted to speak to DGO.
User :   hello
User :   anybody there
User :   ?
User :   i am taking siphene 100 mg for last 2 months
User :   my last periods date is 14 th oct
User :   i did not get periods till now ?
User :   but i am having severe hip pain
User :   is there a possibility of preganncy
User :   u there
User :   any doctors there
Doctor :   ok
User :   can anybosy help me
User :   hi.
Doctor :   hello
User :   s
User :   s doctor
Doctor :   for what oyu have been given siphene tablets
User :   my periods is delayed by 2 days
User :   from jan my periods was coming delayed
User :   earlier it was 28 days cycle
User :   from jan it got delayed..
User :   and started to be irregular
User :   so a DGO
Doctor :   are you married
Doctor :   Any children
User :   as
User :   s
User :   no children
User :   expecting ?
Doctor :   Are you using any birthcontrol measures
User :   no
Doctor :   when was your last periods
User :   14 th oct.
Doctor :   see still thre is time for your period to come
Doctor :   Do oyu want to conceive
User :   s
User :   how come
User :   my periods is supposed to come by 12 th right
User :   28 days cycle ?
Doctor :   Still you can wait for one week
User :   ohh
Doctor :   And then do a pregnancy test
User :   will siphene not make periods to come regularly
Doctor :   it will help

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor